Temporarily relieves minor aches and pains due to : * headache * toothache * backache * menstrual cramps * the common cold * muscular aches * minor pain of arthritis * temporarily reduces fever
Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:hivesfacial swellingasthma (wheezing)shockskin reddeningrashblistersIf an allergic reaction occurs, stop use and seek medical help right away.
Active Ingredients: Ibuprofen 200 mg (NSAID)*Inactive Ingredients: acetylated monoglycerides, colloidal silicon dioxide, corn starch, croscarmellose sodium, methylparaben, microcrystalline cellulose, pharmaceutical glaze, pharmaceutical ink, povidone, pregelatinized starch, propylparaben, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, synthetic iron oxide, titanium dioxide, white wax
Start shopping by browsing our categories
Some of our most popular brands